Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 5, NWS Chicago, IL

June 19, 2009Kane County, McHenry County, Illinois

NWS Chicago, IL issued this tornado warning at Jun 19, 2009, 8:55 AM CDT for Kane County, McHenry County, Illinois. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 8:55 AM CDT (13:55 UTC)
Expired
Jun 19, 2009, 9:17 AM CDT
In force
22 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

Counties Kane County, IL, McHenry County, IL

The radar

The Chicago radar (KLOT), 70 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:08 AM CDTHAIL 1Crystal Lake, ILAT ROUTE 176 AND ROUTE 14
Jun 19, 9:15 AM CDTFUNNEL CLOUD1 S Lake In The Hills, ILFUNNEL CLOUD REPORTED NEAR LAKEWOOD AND ALGONQUIN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:14 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 191355
TORLOT
ILC089-111-191430-
/O.NEW.KLOT.TO.W.0005.090619T1355Z-090619T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
855 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN KANE COUNTY IN NORTHEAST ILLINOIS...
  SOUTHERN MCHENRY COUNTY IN NORTHEAST ILLINOIS...

* UNTIL 930 AM CDT...

* AT 852 AM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
  ROTATION IN A SEVERE THUNDERSTORM 8 MILES WEST OF HUNTLEY...MOVING
  EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HUNTLEY BY 910 AM...
  LAKEWOOD BY 915 AM...
  GILBERTS BY 920 AM...
  ALGONQUIN...LAKE IN THE HILLS BY 925 AM...
  OAKWOOD HILLS...AND WEST DUNDEE BY 930 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 4227 8823 4205 8829 4212 8859 4224 8861
TIME...MOT...LOC 1354Z 273DEG 21KT 4219 8856

$$

HALBACH
2 follow-up statements
000 
WWUS53 KLOT 191406
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
906 AM CDT FRI JUN 19 2009

ILC089-111-191430-
/O.CON.KLOT.TO.W.0005.000000T0000Z-090619T1430Z/
MCHENRY IL-KANE IL-
906 AM CDT FRI JUN 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR
NORTHEASTERN KANE AND SOUTH CENTRAL MCHENRY COUNTIES...

AT 906 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAKE IN THE
HILLS...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  LAKE IN THE HILLS BY 915 AM...
  ALGONQUIN...AND SLEEPY HOLLOW BY 920 AM...
  CARY...WEST DUNDEE...AND 6 MILES SOUTH OF OAKWOOD HILLS BY 925
  AM...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4211 8853 4223 8846 4227 8823 4205 8829
TIME...MOT...LOC 1406Z 285DEG 14KT 4218 8837

$$

HALBACH
000 
WWUS53 KLOT 191417
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
917 AM CDT FRI JUN 19 2009

ILC089-111-191425-
/O.CAN.KLOT.TO.W.0005.000000T0000Z-090619T1430Z/
MCHENRY IL-KANE IL-
917 AM CDT FRI JUN 19 2009

...THE TORNADO WARNING FOR NORTHEASTERN KANE AND SOUTH CENTRAL
MCHENRY COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER APPEARS TO 
MAINTAIN A TORNADO WEATHER THREAT.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MCHENRY 
COUNTY UNTIL 930 AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM FRIDAY
AFTERNOON FOR NORTHEASTERN ILLINOIS.

LAT...LON 4211 8853 4223 8846 4227 8823 4205 8829
TIME...MOT...LOC 1415Z 285DEG 14KT 4217 8833

$$

HALBACH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 7:06 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 19, 7:06 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
706 AM CDT FRI JUN 19 2009

.DISCUSSION...
324 AM CDT

ONGOING CONVECTION OCCURRING AS NOSE OF LOW LEVEL JET RIDES OVER
WARM FRONT WHICH WAS FROM DBQ TO MDW AS OF 08Z. EXTREMELY MOIST
AND UNSTABLE AIRMASS SOUTH OF THE WARM FRONT WITH DEW POINTS IN
THE MID 70S AND CAPES OVER 4000 EVEN AT THIS HOUR. AREA IS FAIRLY
WELL CAPPED SOUTH OF WARM FRONT. THUS MAIN FOCUS FOR THIS MORNING
WILL BE FAR NE IL INTO NW IN. EXPECT CONVECTION TO MOVE OFF AND
WEAKEN DIURNALLY THIS MORNING. THINNING CLOUDS SHOULD ALLOW GOOD
HEATING THIS AFTERNOON AS SHORT WAVE APPROACHES FROM THE PLAINS.
DEPENDING ON CLOUD COVER FROM THIS MORNINGS MCS...COULD SEE
TEMPERATURES IN THE LOWER 90S SOUTH OF WARM FRONT...WITH THE
EXCEPTION BEING NEAR THE WI STATE LINE WHERE RAIN HAS BEEN
FALLING AND MORE RECOVERY WILL BE NEEDED.

EXPECT STRONG TO SEVERE STORMS AGAIN THIS AFTERNOON INTO THIS
EVENING. SHORT WAVE TO MOVE OUT OF THE PLAINS INTO NORTHERN IL BY
EVENING. DEW POINTS WILL CONTINUE TO POOL IN MID 70S ALONG WARM
FRONT AND CAPE VALUES COULD EXCEED 4000-5000 J/KG AGAIN. 0-6KM BULK
SHEAR WILL ALSO BE SUFFICIENT FOR ORGANIZED SEVERE STORMS. WITH
PRECIPITABLE WATER VALUES OF AROUND 2 INCHES...FLASH FLOODING WILL
ALSO BE A CONCERN.

SHOULD SEE SUBSIDENCE IN WAKE OF SHORT WAVE AND CLEARING BY
SATURDAY MORNING. MODELS THEN BRING WARM FRONT BACK NORTH
SATURDAY NIGHT AND SUNDAY UNDER BUILDING UPPER RIDGE. GFS SEEMS
THE MOST AGGRESSIVE IN BRINGING CONVECTION INTO THE AREA. ECMWF KEEPS
LOW LEVEL JET MORE FOCUSED FROM KS TO IA INTO MN WITH 850 RIDGE
ACROSS IL. WILL INTRODUCE SLIGHT CHANCE POPS BUT NOT MUCH
CONFIDENCE IN CONVECTION SPREADING THIS FAR EAST.

SHARP RIDGE BUILDS MONDAY AND TUESDAY. THIS SHOULD SUFFICIENTLY
CAP THINGS AND THUS HAVE REMOVED SLIGHT CHANCE POPS. NAM AND ECMWF
BRING 850 TEMPERATURES UP TO 20-22C...ALTHOUGH GFS NOT QUITE AS
WARM. COULD SEE SUMMER LIKE TEMPERATURES AROUND 90 INTO MID WEEK. MEDIUM
RANGE MODELS BRING SHORT WAVE ACROSS SOUTHERN CANADA AND FAR
NORTHERN US WED OR THU NEXT WEEK. THIS MAY PUSH A SURFACE FRONT
DOWN TOWARDS NORTHERN IL AND BRING THE NEXT CHANCE OF
THUNDERSTORMS. BUT WILL NOT MAKE ANY CHANGES TO EXTENDED AT THIS
TIME.

ALLSOPP

&&

.AVIATION...

1200 UTC TAFS...MAIN CONCERN FOR THE TERMINALS IS THUNDERSTORM
DEVELOPMENT THROUGHOUT THE FORECAST PERIOD.

WAVE OF THUNDERSTORMS THAT MOVED ACROSS THE TERMINALS LATE LAST
NIGHT AND EARLY THIS MORNING HAVE SINCE DISSIPATED. THE MAIN
WAVE OF STORMS THAT MOVED INTO THE AREA PRODUCED AN OUTFLOW
BOUNDARY WHICH CURRENTLY STRETCHES ACROSS PORTIONS OF NORTH
CENTRAL ILLINOIS. THIS BOUNDARY MAY SERVE AS AN AREA OF FOCUS FOR
CONTINUED SHOWER DEVELOP THIS MORNING. WITH A FAIR AMOUNT OF
INSTABILITY PRESENT THIS MORNING...IT WOULD NOT BE OUT OF THE
QUESTION FOR SOME SCATTERED THUNDER TO ACCOMPANY SOME OF THE
SHOWERS...BUT NOTHING PREVAILING. CEILINGS HAVE BEEN SHOWING
UPWARD TRENDS OVER THE PAST HOUR...BUT THERE STILL REMAINS SOME
SCATTERED IFR CEILINGS WITH SOME OF THE HEAVIER SHOWERS. THESE
CEILINGS WILL CONTINUE TO IMPROVE TO VFR CEILINGS AS RAIN EXITS
AND WINDS SHIFT TO MORE OF A SOUTHERLY DIRECTION.

WITH MUCH OF THE AREA REMAINING IN A WARM AND MOIST AIR MASS...AND
THE ATMOSPHERE ONCE AGAIN BECOMING CONVECTIVELY
UNSTABLE...A REDEVELOPMENT OF THUNDERSTORMS WILL OCCUR BY EARLY
AFTERNOON. THESE SHOULD REMAIN MORE SCATTERED THROUGH THE
AFTERNOON. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD LATER THIS
EVENING AS AN AREA OF LOW PRESSURE...ASSOCIATED WITH A MID LEVEL
WAVE...MOVES THROUGH THE REGION AND DRAGS A COLD FRONT ACROSS THE
AREA. ONCE THIS MOVES THROUGH...SHOWERS AND THUNDERSTORMS SHOULD
QUICKLY COME TO AN END TONIGHT...WITH CLOUD COVER ALSO SCATTERING
OUT.

THE OUTFLOW BOUNDARY LEFT BEHIND FROM THE CLUSTER OF STORMS HAVE
HELPED KEEP WINDS MORE OUT OF THE EAST THIS MORNING. THINKING IS
THAT WINDS WILL CONTINUE TO VEER TO THE SOUTH AND EVENTUALLY
SOUTHWEST THROUGH THE DAY AS OVERALL SYNOPTIC FLOW TAKES OVER.
WINDS HAVE ALREADY BEGIN TO INCREASE THIS MORNING AND WILL CONTINUE
TO INCREASE WITH DECENT PRESSURE GRADIENT ACROSS THE REGION AND
DAYTIME MIXING.

RODRIGUEZ

&&

.MARINE...
212 AM CDT

MAIN THREAT OVER THE LAKE OVER THE NEXT FEW DAYS REMAINS THE
CHANCES FOR THUNDERSTORMS WITH STRONG WIND. LINE OF STORMS THIS
MORNING WILL CONTINUE TO ADVANCE SOUTH ALONG THE LAKE AND THEN
CLEAR OUT LATER IN THE MORNING. ANOTHER ROUND OF STRONG
THUNDERSTORMS ARE ANTICIPATED TO DEVELOP FRIDAY AFTERNOON AND ROLL
ACROSS THE LAKE. AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE LAKE
FRIDAY INTO FRIDAY NIGHT AND DROP A COLD FRONT DOWN THE LAKE. HIGH
PRESSURE IS THEN EXPECTED TO SET UP ACROSS THE LAKE THROUGH THE
REST OF THE WEEKEND INTO EARLY NEXT WEEK KEEPING WINDS AND WAVES
DOWN.

HALBACH

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Jun 19, 4:07 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
407 AM CDT FRI JUN 19 2009

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
200915-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
407 AM CDT FRI JUN 19 2009 /507 AM EDT FRI JUN 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...WHICH MAY PRODUCE:
  DAMAGING WINDS IN EXCESS OF 60 MPH.
  HEAVY RAIN WHICH COULD CAUSE FLASH FLOODING.
  LIGHTNING.
  HAIL TO 1 1/2 INCHES IN DIAMETER IS ALSO POSSIBLE.

  AREAS AFFECTED AND TIMING:

  NORTHERN ILLINOIS AND NORTHWEST INDIANA EARLY THIS MORNING AND
  AGAIN FROM MID AFTERNOON THROUGH THIS EVENING.

  DISCUSSION:

  STRONG STORMS WITH HEAVY RAINFALL EARLY THIS MORNING WILL BE
  DIMINISHING AND MOVING EAST OF THE AREA BY MID MORNING. BY MID
  AFTERNOON THE ATMOSPHERE WILL BECOME VERY WARM...MOIST AND
  UNSTABLE AHEAD OF AN APPROACHING COLD FRONT. MID AND UPPER LEVEL
  WINDS WILL BE SUFFICIENT TO PRODUCE ORGANIZED SEVERE STORMS. THE
  MAIN THREATS WILL BE HEAVY RAINFALL AND DAMAGING WINDS. WARM
  AIR ALOFT WILL LIMIT THE HAIL THREAT EXCEPT IN THE STRONGEST
  STORMS. WITH THE WARM FRONT LIFTING WELL NORTH OF ILLINOIS...THERE
  WILL NOT LIKELY BE SUFFICIENT LOW LEVEL WIND SHEAR TO SUPPORT
  SIGNIFICANT TORNADOES...HOWEVER AN ISOLATED TORNADO MAY BE
  POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM LATE SATURDAY NIGHT OR
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED...MAINLY LATE THIS AFTERNOON AND THIS
EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-200915-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
407 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY...MAINLY FROM MID AFTERNOON THROUGH
EVENING. SOME STORMS MAY PRODUCE WIND GUSTS OVER 34 KNOTS...LARGE
HAIL...AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-200915-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
407 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY...MAINLY FROM MID AFTERNOON THROUGH
EVENING OVER THE SOUTH HALF OF THE LAKE. SOME STORMS MAY PRODUCE WIND
GUSTS OVER 34 KNOTS...LARGE HAIL...AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

ALLSOPP

In the hours before

Local storm report, Jun 19, 8:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
807 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     HAIL             ROCKFORD                42.27N 89.06W
06/19/2009  M1.00 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            100 S. GARDINER AVE. IN CENTRAL ROCKFORD.

&&

CM
Local storm report, Jun 19, 8:08 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             ROCKFORD                42.27N 89.06W
06/19/2009  M1.50 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            100 S. GARDINER AVE. IN CENTRAL ROCKFORD.

&&

NMARSILI
Local storm report, Jun 19, 8:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
813 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             ROCKFORD                42.27N 89.06W
06/19/2009  M1.50 INCH       WINNEBAGO          IL   TRAINED SPOTTER

            EAST SIDE OF ROCKFORD ABOUT 7 MILES NORTH NORTHEAST OF
            ROCKFORD AIRPORT.

&&

NMARSILI
Local storm report, Jun 19, 8:29 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
829 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HAIL             BELVIDERE               42.25N 88.85W
06/19/2009  M1.75 INCH       BOONE              IL   TRAINED SPOTTER

            FIFTH AVENUE AND SIXTH STREET.

&&

NMARSILI
Local storm report, Jun 19, 8:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
844 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             MARENGO                 42.25N 88.60W
06/19/2009  M0.88 INCH       MCHENRY            IL   TRAINED SPOTTER

&&

RODRIGUEZ
Local storm report, Jun 19, 8:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
847 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             MARENGO                 42.25N 88.60W
06/19/2009  M1.50 INCH       MCHENRY            IL   EMERGENCY MNGR

            REPORT RELAYED TO THE NWS BY DUPAGE EOC.

&&

NMARSILI

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:13 AM CDTSpecial Marine WarningLOT2 hr
Jun 19, 1:27 AM CDTSevere Thunderstorm WarningLOTBoone, Lake, McHenry, Winnebago63 min
Jun 19, 2:02 AM CDTSpecial Marine WarningLOT118 min
Jun 19, 4:42 AM CDTSpecial Marine WarningLOT77 min
Jun 19, 4:48 AM CDTSevere Thunderstorm WarningLOTCook, Lake24 min
Jun 19, 7:49 AM CDTSevere Thunderstorm WarningLOTBoone, McHenry, Winnebago45 min
Jun 19, 8:01 AM CDTSpecial Marine WarningLOT89 min
Jun 19, 8:31 AM CDTSevere Thunderstorm WarningLOTBoone, McHenry47 min
Jun 19, 9:17 AM CDTFlash Flood WarningLOTBoone, DeKalb, Kane, McHenry, Ogle, Winnebago4 hr
Jun 19, 9:31 AM CDTSpecial Marine WarningLOT119 min
Jun 19, 9:35 AM CDTSevere Thunderstorm WarningLOTBoone, Ogle, Winnebago70 min
Jun 19, 9:46 AM CDTSevere Thunderstorm WarningLOTCook, Lake29 min
Jun 19, 10:01 AM CDTSevere Thunderstorm WarningLOTDuPage, Kane42 min
Jun 19, 10:03 AM CDTFlash Flood WarningLOTCook, DuPage, Lake4 hr
Jun 19, 10:04 AM CDTRiver Flood WarningLOTLake9 days
Jun 19, 10:10 AM CDTRiver Flood AdvisoryLOTCook2 hr
Jun 19, 10:12 AM CDTSevere Thunderstorm WarningLOTDeKalb, Lee, Ogle63 min
Jun 19, 10:28 AM CDTSevere Thunderstorm WarningLOTCook, DuPage47 min
Jun 19, 10:57 AM CDTSpecial Marine WarningLOT115 min
Jun 19, 11:07 AM CDTSevere Thunderstorm WarningLOTCook, Kane, Lake, McHenry53 min
Jun 19, 11:23 AM CDTSevere Thunderstorm WarningLOTCook, DeKalb, DuPage, Kane67 min
Jun 19, 11:29 AM CDTSpecial Marine WarningLOT80 min
Jun 19, 12:25 PM CDTSevere Thunderstorm WarningLOTCook, DuPage50 min
Jun 19, 12:27 PM CDTRiver Flood WarningLOTCook8 days
Jun 19, 1:08 PM CDTFlash Flood WatchLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more8 hr
Jun 19, 2:13 PM CDTRiver Flood WarningLOTCook53 hr
Jun 19, 2:41 PM CDTSpecial Marine WarningLOT53 min
Jun 19, 4:35 PM CDTRiver Flood AdvisoryLOTBoone4 days
Jun 19, 5:36 PM CDTFlash Flood WarningLOTBoone, DeKalb, Lee, Ogle, Winnebago6 hr
Jun 19, 5:46 PM CDTTornado WarningLOTBoone29 min
Jun 19, 5:49 PM CDTSevere Thunderstorm WarningLOTDeKalb, Ford, Grundy, Kane, Kendall, LaSalle and 2 more41 min
Jun 19, 6:00 PM CDTFlash Flood WarningLOTCook, DuPage, Kane, Lake, McHenry6 hr
Jun 19, 6:00 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston32 min
Jun 19, 6:03 PM CDTSpecial Marine WarningLOT87 min
Jun 19, 6:05 PM CDTSevere Thunderstorm WarningLOTLake55 min
Jun 19, 6:12 PM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, Lee, Ogle, Winnebago63 min
Jun 19, 6:16 PM CDTTornado WarningLOTFord, Iroquois35 min
Jun 19, 6:23 PM CDTSpecial Marine WarningLOT112 min
Jun 19, 6:23 PM CDTSevere Thunderstorm WarningLOTCook, DeKalb, DuPage, Ford, Grundy, Iroquois and 7 more52 min
Jun 19, 6:28 PM CDTSevere Thunderstorm WarningLOTBoone, Lake, McHenry29 min
Jun 19, 6:38 PM CDTSevere Thunderstorm WarningLOTDeKalb, Grundy, Kendall, LaSalle, Lee, Livingston67 min
Jun 19, 6:56 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Iroquois, Kankakee, Will94 min
Jun 19, 6:56 PM CDTSevere Thunderstorm WarningLOTBoone, Cook, DeKalb, DuPage, Kane, Lake and 1 more43 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.